Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


alternate for 4dt .
Nov 16, 2003

dr

goodmorning . iam the same person from india .except for my weeping and crying iam doing well.

doctor i dont want to waste your time with repeated questions .

today after 90 days of meds

my doctor ordered vl and cd4

testing and expecting results in aweek time .

doctor all of are now conforming that 4dt will cause severe side effects which iam using . i checked up and tenvofir is not there in india and may take years to come .

doctor what alternate you will suggest otherwise iam doing ok

i will come back to you once my results are avaliable .

my regards to you and dr gerald and david wohl for the great help and support without which i would have had lot of difficulities.

once again my regards to the trio . .

Response from Dr. Young

It is good to hear from you.

d4T can cause side effects in some persons, there are a number of alternative HIV meds for those who have problems with d4T-- these include tenofovir (as you've noted, but not available in India) and zidovudine (AZT). All three are parts of the currently highly recommended nucleoside combos (with 3TC). BY



Previous
which combo
Next
PI equals heart damage

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement